A quasi-Bayesian approach to estimating parameters for mixtures of normal distributions

Hamilton, James D. . Journal of Business & Economic Statistics 1991. 9 :27-39

Locate this article in:

Bibtex

@article{CIS-100059,
  Author = {Hamilton, James D.},
  Title = {A quasi-Bayesian approach to estimating parameters for mixtures of normal distributions},
  Journal = {Journal of Business & Economic Statistics},
  Volume = {9},
  Year = {1991},
  Pages = {27--39},
  Keywords = {Bayesian approach, Local likelihood}
}

Similar articles